MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/pde.13736

Медицинская библиотека · Pediatric dermatology · 2018

Linear lipoatrophy following intra-articular triamcinolone acetonide injection mimicking linear scleroderma.

Call John Elliott, Mann Julianne A, Linos Konstantinos D, Perry Ann, Yost John

Клинический случайСтатьяПеревод в очереди

Аннотация

A 12-year-old female with oligoarticular juvenile inflammatory arthritis developed an atrophic linear plaque involving the left medial forearm and proximal arm 7 months after intra-articular triamcinolone injection for arthritis. The plaque spontaneously resolved without treatment over approximately one year. It is important to recognize this rare complication of intra-articular steroid injection in order to avoid potential misdiagnosis as linear scleroderma and subsequent immunosuppressive treatment.

Для цитирования: Call John Elliott, Mann Julianne A, Linos Konstantinos D, Perry Ann, Yost John. Linear lipoatrophy following intra-articular triamcinolone acetonide injection mimicking linear scleroderma.. Pediatric dermatology. 2018. DOI: 10.1111/pde.13736.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.